• Users Online: 585
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2016 | Volume:  16 | Issue Number:  4 | Page:  335-339


Analysis of the curve of Spee and the curve of Wilson in adult Indian population: A three-dimensional measurement study
Surendran Sowmya Velekkatt, Hussain Sharmila, Bhoominthan S, Nayar Sanjna, Jayesh Ragavendra

Number of times this article was viewed 6606
Number of times this article has been printed  from the site 125
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal